I have recently started taking the extended release version of Topamax for migraines and slightly increased intracranial pressure. About one month ago I started on 25 mg for a week and then 50 for three weeks. The first three weeks were pretty awful with headaches being worse than usual. Then they appeared to level out.
The neurologist then increased it to 75 mg on Thursday. I have been incredibly tired, nauseous, and have had bad headaches again. is this common for adjusting to the Topamax? I did read on some other sites that sometimes it gets worse before gets better, I just really wanted this to work. The neurologist and I were both hoping that it would also maybe help me lose some weight.
Any advice or opinions would be greatly appreciated. Thanks so much!
This question is for Aronia, or anyone who understands blood pressure issues. I have recenty discovered that my blood pressure is reaching stroke levels when standing up, but can be completely nornal when sitting. Even with Lisinopril and Clonidine I still get 140/150 over 90/100 blood pressure upon standing, but it will actually be normal/low when sitting. If I over-medicate in order to get the...
I have a family member that also suffer from bipolar disorder. The doctor say its a life long process takeing the medication. Have any of you had any success without taking the meds.